# SDR AWXA200301379

- Difficulty date: November 8, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 44,381 hours, 19,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 508
- Condition: Discharged
- Location: Cabin
- Part time: 44,274 hours, 20,185 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - MAJOR REPAIR - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 1, 2 AND 5 LT WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LT EMERGENCY LIGHT BATTERY PACK AND EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
